# SDR UPS99228978

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 K FLAP I/B BULLNOSE BONDING JUMPER CORROSION ON NUT SIDE OF RIB OF K-FLAP (C57-562-01.00-02).  REMOVED DAMAGE ON RIB, FABRICATED AND INSTALLED REPAIR ANGLES AND DOUBLER IAW SRM 57-50-3.  RELOCATED BONDING JUMPER TO INBOARD RIB IAW UPS ADENDUM EO B727-5740-3980.
